About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 973805, 10 pages
Research Article

Asymmetrical Impact of Allee Effect on a Discrete-Time Predator-Prey System

School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, China

Received 28 August 2012; Revised 2 March 2013; Accepted 8 March 2013

Academic Editor: Vu Phat

Copyright © 2013 Wenting Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenting Wang, Yujuan Jiao, and Xiuping Chen, “Asymmetrical Impact of Allee Effect on a Discrete-Time Predator-Prey System,” Journal of Applied Mathematics, vol. 2013, Article ID 973805, 10 pages, 2013. doi:10.1155/2013/973805